Rotationally symmetric solutions to the Lp-Minkowski problem

Jian Lu Xu-Jia Wang

TBD mathscidoc:1910.43001

Journal of Differential Equations, 254, (3), 983-1005, 2013.2
In this paper we study the L p-Minkowski problem for p=鈭n鈭1, which corresponds to the critical exponent in the Blaschke鈥揝antalo inequality. We first obtain volume estimates for general solutions, then establish a priori estimates for rotationally symmetric solutions by using a Kazdan鈥揥arner type obstruction. Finally we give sufficient conditions for the existence of rotationally symmetric solutions by a blow-up analysis. We also include an existence result for the L p-Minkowski problem which corresponds to the super-critical case of the Blaschke鈥揝antalo inequality.
No keywords uploaded!
[ Download ] [ 2019-10-07 20:30:01 uploaded by JIAN_LU ] [ 474 downloads ] [ 0 comments ]
  title={Rotationally symmetric solutions to the Lp-Minkowski problem},
  author={Jian Lu, and Xu-Jia Wang},
  booktitle={Journal of Differential Equations},
Jian Lu, and Xu-Jia Wang. Rotationally symmetric solutions to the Lp-Minkowski problem. 2013. Vol. 254. In Journal of Differential Equations. pp.983-1005.
Please log in for comment!
Contact us: | Copyright Reserved